MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN.3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN.3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 07559674190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable tina-quant hemoglobin a1cdx gen.3 result from the cobas c 513 analyzer.The initial result was 6.36%, and the repeat result from the same sample on (b)(6) 2025 was 5.31%.The repeat result was deemed to be correct.
 
Additional Manufacturer Narrative
The cobas c 513 analyzer serial number is (b)(6).The initial sample was ran at 12:58, and it was reported that the qc was out of range in the morning, but the time is not specified.After calibration, the qc was within an acceptable range.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation determined that the root cause was a single unstable reagent cassette.A field service engineer (fse) completed an instrument check, and the results were passing.Fifteen samples were loaded onto the system and compared with those from the other system; the difference between the results was within the allowable error.The problem has not reoccurred, and the device is working within specifications.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN.3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22456823
Report Number1823260-2025-02089
Device Sequence Number15516963
Product Code PDJ
UDI-Device Identifier04015630942787
UDI-Public04015630942787
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K160571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number07559674190
Device Lot Number79405801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown